# SDR AALA202006269006

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 18,576 hours, 9,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - EPSU SYSTEM, BITE CHECK FAILED, FAULTING DOOR SLIDE OVERWING EXIT LIGHTS.  ACCOMPLISHED TSM TASK 33-51-00-810-809-A, EMERGENCY LIGHTS WORK NORMAL.
